Separability of analytic images of some Banach spaces
Compositio Mathematica, Tome 38 (1979) no. 3, p. 347-354
@article{CM_1979__38_3_347_0,
     author = {Globevnik, Josip},
     title = {Separability of analytic images of some Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {3},
     year = {1979},
     pages = {347-354},
     zbl = {0406.46039},
     mrnumber = {535076},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_3_347_0}
}
Globevnik, J. Separability of analytic images of some Banach spaces. Compositio Mathematica, Tome 38 (1979) no. 3, pp. 347-354. http://www.numdam.org/item/CM_1979__38_3_347_0/

[1] S. Dineen: Growth properties of pseudoconvex domains and domains of holomorphy in locally convex linear topological vector spaces. Math. Ann. 226 (1977) 229-236. | MR 492395 | Zbl 0356.46047

[2] L. Drewnowski: An extension of a theorem of Rosenthal on operators acting from 1∞(Γ). Studia Math. 57 (1976) 209-215. | Zbl 0351.46008

[3] L. Drewnowski: Un théoreme sur les opérateurs de 1∞(Γ). C. R. Acad. Sc. Paris, Ser A, 281 (1975) 967-969. | Zbl 0323.46014

[4] J. Globevnik: On the range of analytic functions into a Banach space. Infinite Dim. Holomorphy Appl. (Matos Ed.) North Holland Math. Studies 12 (1977) pp. 201-209. | MR 499227 | Zbl 0369.46027

[5] J. Globevnik: On the ranges of analytic maps in infinite dimensions. (To appear in Advances in Holomorphy, Barroso Ed., North Holland). | MR 520666 | Zbl 0407.46041

[6] J. Globevnik: On the range of analytic maps on c0(Γ). (To appear in Boll. Un. Mat. Ital.)

[7] E. Hille, R.S. Phillips: Functional Analysis and semi-groups. Amer. Math. Soc. Colloq. Publ. 31 (1957). | MR 89373 | Zbl 0078.10004

[8] B. Josefson: A counterexample in the Levi problem. Proc. Inf. Dim. Holomorphy. Lecture Notes in Math. 364, pp. 168-177, Springer 1974. | MR 393575 | Zbl 0285.32017

[9] B. Josefson: Some remarks on Banach valued polynomials on c0(A). Infinite Dim. Holomorphy Appl. (Matos Ed.) North Holland Math. Studies 12 (1977) pp. 231-238. | MR 512201 | Zbl 0373.46049

[10] E. Lacey, R.J. Whitley: Conditions under which all the bounded linear maps are compact. Math. Ann. 158 (1965) 1-5. | MR 173159 | Zbl 0141.32102

[11] L. Nachbin: Topology on spaces of holomorphic mappings. Erg. der Math., Bd. 47, Springer 1969. | MR 254579 | Zbl 0172.39902

[12] H.P. Rosenthal: On relatively disjoint families of measures, with some applications to Banach space theory. Studia Math. 37 (1970) 13-16. | MR 270122 | Zbl 0227.46027